Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

8 year old, fever, chest congestion, acute bronchitis. Taking motrin, augmentin. Healing time?

Our 8 year old son has been out of school and running a fever consistently of between 100 and 102 with chest congestion for 11 days. Motrin will reduce fever over time, but it returns as time passes. He was diagnosed with acute bronchitis and is on his 7th day of Augmentin . Shouldn t his symptoms have begun to improve by now?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician, Cardiology 's  Response
Usually within 72 hrs of intake of antibiotic clinical symptoms started to improve. Monitor the temperature chart and see whether any decrease in frequency or severity of fever is there or not. Cough usually takes time to resolve. In the presence of respiratory of respiratory distress go for chest X-Ray to rule out other cause as acute bronchitis usually manifests as cough and fever. If he is still running high grade fever then consult your doctor for proper laboratory ( like CBC, widal,throat swab, blood culture) and clinical evaluation to rule out other causes.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor